# SDR DALA2015122207691

- Difficulty date: December 22, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 75,051 hours, 57,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, NOTED EMERGENCY LIGHTS IN AFT EQUIPMENT BAY WERE INOPERATIVE. REPLACED THE LAMP IAW AMM 33-53 AND OPS CHECKED GOOD.
